Explicit formulas and vanishing conditions for certain coefficients of drinfeld-goss hecke eigenforms

Research output: Contribution to journalArticle

Abstract

We obtain a closed form polynomial expression for certain coefficients of Drinfeld-Goss double-cuspidal modular forms which are eigenforms for the degree one Hecke operators with power eigenvalues, and we use those formulas to prove vanishing results for an infinite family of those coefficients.

Original languageEnglish
Pages (from-to)4127-4137
Number of pages11
JournalProceedings of the American Mathematical Society
Volume146
Issue number10
DOIs
Publication statusPublished - 1 Jan 2018

Fingerprint

Explicit Formula
Polynomials
Hecke Operators
Modular Forms
Coefficient
Closed-form
Eigenvalue
Polynomial
Family

Keywords

  • Drinfeld-goss modular forms
  • Hecke operators
  • Recurrence relations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{9fe97003120b4d8b885d3f875541b7f0,
title = "Explicit formulas and vanishing conditions for certain coefficients of drinfeld-goss hecke eigenforms",
abstract = "We obtain a closed form polynomial expression for certain coefficients of Drinfeld-Goss double-cuspidal modular forms which are eigenforms for the degree one Hecke operators with power eigenvalues, and we use those formulas to prove vanishing results for an infinite family of those coefficients.",
keywords = "Drinfeld-goss modular forms, Hecke operators, Recurrence relations",
author = "Ahmad ElGuindy",
year = "2018",
month = "1",
day = "1",
doi = "10.1090/proc/14109",
language = "English",
volume = "146",
pages = "4127--4137",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "10",

}

TY - JOUR

T1 - Explicit formulas and vanishing conditions for certain coefficients of drinfeld-goss hecke eigenforms

AU - ElGuindy, Ahmad

PY - 2018/1/1

Y1 - 2018/1/1

N2 - We obtain a closed form polynomial expression for certain coefficients of Drinfeld-Goss double-cuspidal modular forms which are eigenforms for the degree one Hecke operators with power eigenvalues, and we use those formulas to prove vanishing results for an infinite family of those coefficients.

AB - We obtain a closed form polynomial expression for certain coefficients of Drinfeld-Goss double-cuspidal modular forms which are eigenforms for the degree one Hecke operators with power eigenvalues, and we use those formulas to prove vanishing results for an infinite family of those coefficients.

KW - Drinfeld-goss modular forms

KW - Hecke operators

KW - Recurrence relations

UR - http://www.scopus.com/inward/record.url?scp=85051367457&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85051367457&partnerID=8YFLogxK

U2 - 10.1090/proc/14109

DO - 10.1090/proc/14109

M3 - Article

AN - SCOPUS:85051367457

VL - 146

SP - 4127

EP - 4137

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 10

ER -